| Catalog Number |
6100031000 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a worn component.The device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot could not reach load height.There was patient involvement, however there were no consequences or impacts to the patient.